# SDR WX0A2024071032110

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 44,251 hours, 30,102 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING DESCENT CABIN PRESSURE DIDN'T CHANGE, AT 14000 FEET WE HAD A 6000 FEET CABIN PRESSURE, SWITCHED CONTROLLERS WITH NO EFFECT IN CABIN PRESSURE. WE HAD TO USE MANUAL CONTROLLER TO DEPRESSURIZE THE CABIN. / PERFORMED BITE TEST OF CPC1 AND CPC2 IAW AMM 21-31-00-710-002-A. TEST OK."
